# SDR AALA202002059021

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 60,642 hours, 24,802 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Display
- Condition: Faulty
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO TUL ACCOUNT AIR SPEED LIMIT WARNING INDICATION.  AN EMERGENCY WAS DECLARED. AFTER TAKEOFF SPD LIM AMBER MESSAGE DISPLAYED ON CAPT PFD FLASHED ON AND OFF DURING FLIGHT  WITH BARBER POLE RISING UP CLOSE TO CURRENT AIRSPEED FO SIDE NORMAL. REMOVED AND REPLACED #1DEU (DISPLAY ELECTRONICS UNIT) IAW AMM 31-62-21. ALSO SEE AALA202002059018, AALA202002059020.
